# SDR 99ZZZX636

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190ER
- Make and model: Mooney M20J
- Aircraft serial: 24170614
- Engine: Lyc IO360A3B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980140
- Condition: Broken
- Location: Fuel System
- Part time: 593 hours
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A ROUGH ENGINE THAT RESULTED IN A PRECAUTIONARY LANDING.  THE INITIAL INSPECTION REVEALED THE NR 1 CYLINDER FUEL INJECTOR LINE WAS BROKEN IN TWO AT THE NOZZLE END.  THE FLIGHT SCHOOL OPERATES A FLEET OF 8 M20J AIRCRAFT. AD 93-02-05 IS ALWAYS C/W AT EACH 100-HOUR INSPECTION.  THIS IS A COMMON FAILURE, AND VERY DANGEROUS.
